Seminaria:
Matematyka Obliczeniowa czw 16:15-17:45
sala 1016
Rozpoznawanie Obrazów czw 14:15-15:45
sala 1146
Równania różniczkowe i zagadnienia pokrewne pt 12:15-13:45
sala 1016
Równania różniczkowe cząstkowe wt 12:15-13:45
sala 1016
dr inż. Bogdan Batko
pokój:2151
adres:Łojasiewicza 6, PL-30-348 Kraków, Poland
telefon:
e-mail:bogdan.batko@uj.edu.pl

Zainteresowania naukowe:
  • topologia obliczeniowa
  • algorytmy homologii
  • układy dynamiczne
  • równania funkcyjne i ich stabilność

CV light:
1996M.S. in mathematicsPedagogical University of Cracow
1997M.S. in computer scienceAGH University of Science and Technology, Cracow
2000PhD in mathematicsPedagogical University of Cracow
2004-2007Vice dean for educationFaculty of Computer Science, Graduate School of Business - National-Lous University, Nowy Sącz
2014-2015Vice director for student affairsInstitute of Mathematics, Pedagogical University of Cracow

Nagrody i stypendia:
1993annual scholarschipPolish Ministry of Higher Education
1994annual scholarschipPolish Ministry of Higher Education
1995annual scholarschipPolish Ministry of Higher Education

Granty badawcze:
2003-2006Computational topology and dynamics; head Marian MrozekKBN (Polish Scientific Research Commitee)
2006-2009Algorithmic methods in topology and dynamics; head Marian MrozekMNSzW (Polish Ministry of Science and Higher Education)
2015TOPOSYS - Topological Complex Systems; head Marian MrozekEU 7th Framework Programme FET proactive

Publikacje:
  • B. Batko, M. Mrozek,
    Weak index pairs and the Conley index for discrete multivalued dynamical systems
    Siam Journal on Applied Dynamical Systems, 1143-1162 (2016)
  • B. Batko,
    Spectral representation theory and stability of the multiplicative Dhombres functional equation in f-algebras
    Aequationes Mathematicae 89(3), 543-554 (2015)
  • B. Batko,
    Superstability of the Cauchy equation with squares in finite-dimensional normed algebras
    Aequationes Mathematicae 89(3), 785-789 (2015)
  • B. Batko,
    Stability of the exponential functional equation in Riesz algebras
    Abstract and Applied Analysis, Art. ID 848540 (2014)
  • B. Batko,
    On approximate solutions of functional equations in vector lattices
    Abstract and Applied Analysis, Art. ID 547673 (2014)
  • B. Batko, J. Brzdęk,
    A remark on some simultaneous functional inequalities
    in: Topics in Mathematical Analysis and Applications, Springer Optimization and Its Applications, vol. 94 (T.M. Rassias and L. Toth eds.) , 111-117 (2014)
  • Bogdan Batko, Janusz Brzdęk,
    A fixed point theorem and the Hyers-Ulam stability in Riesz spaces
    ADV DIFFER EQU-NY , (2013)
  • Bogdan Batko,
    The stability of Dhombres' equation in Riesz spaces
    J MATH ANAL APPL , 261-265 (2013)
  • B. Batko, J. Brzdęk,
    A fixed point theorem and the stability of functional equations in Riesz spaces
    Advances in Difference Equations, 2013:138 (2013)
  • B. Batko,
    Note on superstability of Mikusinski’s functional equation
    in: Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications 52 (T.M. Rassias and J. Brzdęk eds.) , 15-17 (2012)
  • M. Mrozek, B. Batko,
    Homology of representable sets
    Annales Polonici Mathematici 97, 243-252 (2010)
  • M. Mrozek, B. Batko,
    Coreduction homology algorithm
    Discrete and Computational Geometry 41, 96-118 (2009)
  • Bogdan Batko,
    On approximation of approximate solutions of Dhombres' equation
    J MATH ANAL APPL , 424-432 (2008)
  • B. Batko,
    Stability of an alternative functional equation
    Journal of Mathematical Analysis and Applications 339, 303-311 (2008)
  • B. Batko, M. Mrozek,
    The Euler-Poincare characteristic of index maps
    Topology and its Applications 154, 859-866 (2007)
  • B. Batko,
    On the stability of an alternative functional equation
    Mathematical Inequalities and Applications 8, 685-691 (2005)
  • Bogdan Batko,
    On the stability of Mikusinski's equation
    PUBL MATH-DEBRECEN, 1-2 (2005)
  • Bogdan Batko,
    Stability of Dhombres' equation
    B AUST MATH SOC, 499-505 (2004)
  • Bogdan Batko, Zygfryd Kominek, Jacek Tabor,
    Generalized norms and convexity
    PUBL MATH-DEBRECEN, 1-2 (2002)
  • Bogdan Batko,
    An alternative Cauchy equation almost everywhere
    , 41-48 (2000)
  • Bogdan Batko, Jacek Tabor,
    Stability of an alternative Cauchy equation on a restricted
    AEQUATIONES MATH, 221-232 (1999)
  • Bogdan Batko, Jacek Tabor,
    Stability of the generalized alternative Cauchy equation
    ABH MATH SEM HAMBURG, 67-73 (1999)
  • B. Batko, J. Tabor,
    Stability of an alternative Cauchy equation on a restricted domain
    Aequationes Mathematicae 57, 1-12 (1998)